# SDR DALA2019111006509

- Difficulty date: November 10, 2019
- Submitted: November 10, 2019
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 76,253 hours, 56,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS SEATS 13-23 AND 31-36 INOP. R/R BATTERY PACK B5-211, BATTERY AND CHARGER B5-103 AND BATTERY AND CHARGER B5-212. OPS CHECK OK. (LP6658420)
